W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
TGMR404015 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, the patient underwent an endovascular procedure in zone 4 descending aorta to treat a thoracic aortic aneurysm utilizing a gore® tag® conformable thoracic stent graft with active control system (ctagac).Reportedly, the anatomy was extremely tortuous.The first ctagac deployment went great.After, the physician went to bridge it proximally with another ctagac, the 3rd deployment line (lockwire) broke because of the tortuous anatomy (angulated aorta) and the device had to be forced up into the aorta to where the physician wanted to land at the intended location, however, the physician was able to deploy the device by pulling line 3 via the deployment hatch that disengaged the lockwire and deployment was completed successfully.
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.Corrected h6: removed - d15 cause not established.
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.Corrected h6: d1102- unintended use error caused or contributed to event to d15-cause not established.